# SDR 2005FA0001450

- Difficulty date: October 12, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Engine: Pwa JT8D15
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Seal
- Condition: Wrong Part
- Location: Fuel Nozzle
- Component: Fuel Nozzle
- Component part number: 80913701
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INCORRECT SEAL INSTALLED ON PRE-ASB6169 FUEL NOZZLES, PT NR 809137-01,  SEAL NR 814352 INSTALLED, CORRECT SEAL FOR PRE ASB6169 IS NR 775723.  (K)
